# SDR WRLA2006015

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO BATTERY DISCHARGING LEVEL 1 ALERT, INTERMITTENT BATTERY VOLTAGE 29V WHEN ALERT OFF.  REPLACED BATTERY CHARGER AND BOTH AIRCRAFT BATTERIES, PERFORMED TEST ALL CHECK NORMAL PER MD11 AMM.
